MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MAGELLAN; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH, INC. MAGELLAN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850558
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that while injecting subcutaneous azacytidine, nurse noted leaking around the needle.The item was a monoject magellan hypodermic safety needle.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The following sections were updated or answered: d1 brand name; d3 manufacturer name and address; d4 unique identifier (udi) #; d4 expiration date #; g4 pma/510(k)number; h6 evaluation codes.Investigation summary: the device history record (dhr) for lot s14689 was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation.A photo provided the customer was evaluated but does not show any leakage, therefore the reported failure mode could not be confirmed.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
MAGELLAN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18503252
Report Number1017768-2024-00002
Device Sequence Number18093349
Product Code FMI
UDI-Device Identifier10884521000575
UDI-Public(01)10884521000575(17)280630(10)S14689
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K012736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881850558
Device Catalogue Number8881850558
Device Lot NumberS14689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date01/02/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown